# SDR SWI2023F00173

- Difficulty date: June 6, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 44,716 hours, 38,064 cycles
- System (JASC): 5241 · Galley Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REINSTALL SERVICE DOOR TO FOM     (C-CHECK RO 7/30/2023)    REMOVED SERVICE DOOR TO FOM. REF CRJ200 AMM 52-41-00-000-801 AND  INSTALLED NEW SERVICE DOOR REF CRJ200 AMM 52-41-00-400-801 ,FUNCTIONAL CHECK & OP TEST GOOD AT THIS TIME
